Facebook Pixel
EmpowHER Guest

Started having very light bleeding 1 1/2 weeks - 2 weeks after taking Next Choice Pill

By Anonymous October 3, 2011 - 1:20am
Rate This

My period started Sept 7-11. I had unprotected sex the night of sept 18 and morning of sept 19. I took the Next Choice pill September 19 early afternoon. A week and a half later I started getting brownish discharge (did not show up on underwear, just when I wiped) and now its 2 weeks after and the discharge has turned very light red. (still does not show up in underwear, just when I wipe). Is this normal? I'm freaking out even though my chances of being pregnant are slim because he did pull out both times we had sex. But I've taken this pill once before and this has never happened. Everywhere I google it says its implantation bleeding and its scaring me. Is it normal for me to have super light bleeding like this for days from 1 1/2- 2 weeks after taking the pill?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Yes, this kind of bleeding is a common side effect of emergency birth control.

For more information on the brand you use (and side effects), check their website.


October 3, 2011 - 12:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.